Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 84, NWS Austin/San Antonio, TX

June 1, 2016Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 1, 2016, 3:33 PM CDT for Val Verde County, Texas. It took effect at Jun 2, 2016, 2:50 AM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 3:33 PM CDT (20:33 UTC)
In effect from
Jun 2, 2016, 2:50 AM CDT
Expired
Jun 3, 2016, 4:20 AM CDT
In force
26 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 100 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Devils River at Bakers Crossing near Juno (BKCT2).

Action stage
4 ft
Minor stage
6 ft
Moderate stage
8 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

854 
WGUS44 KEWX 012033
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
333 PM CDT WED JUN 1 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Devils River...Rio Grande 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-021433-
/O.NEW.KEWX.FL.W.0082.160602T0504Z-160602T2006Z/
/LNYT2.2.ER.160602T0504Z.160602T0600Z.160602T0806Z.NO/
333 PM CDT WED JUN 1 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Rio Grande At Foster Ranch.
* from late tonight to Thursday afternoon...or until the warning is cancelled.
* Flood stage is 14.0 feet.
* Impact...At 15.0 feet...(4.6 meters), moderate lowland flooding into the right
  flood plain floods campsites below Dryden to Amistad Reservoir. Turbulence is 
  very dangerous for swimmers, tubers and canoeists. Livestock are trapped in 
  low areas of the channel and banks and potentially can drown..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Foster Ranch       14   14                     11.6   3.6   2.2   2.0   1.9


&&

LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
      2954 10128 2973 10147       

$$

TXC465-021433-
/O.NEW.KEWX.FL.W.0083.160602T0950Z-160603T0242Z/
/JNXT2.1.ER.160602T0950Z.160602T1200Z.160602T1442Z.UU/
333 PM CDT WED JUN 1 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Devils River At Cauthorn Ranch Near Juno.
* from late tonight to Thursday evening...or until the warning is cancelled.
* At  3:00 PM Wednesday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to rise to 
  near 9.4 feet by tomorrow morning.The river will fall below flood stage by 
  tomorrow late morning.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along 
  the Devils River and tributaries flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Cauthorn Ranch N    3    8    4.4   Wed  3 PM   9.4   4.7   4.6   4.6   4.6


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       

$$

TXC465-021432-
/O.NEW.KEWX.FL.W.0084.160602T0750Z-160603T0920Z/
/BKCT2.2.ER.160602T0750Z.160602T1200Z.160602T2120Z.NO/
333 PM CDT WED JUN 1 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Devils River At Bakers Crossing 19N Of Comstock.
* from late tonight to late Thursday night...or until the warning is cancelled.
* At  3:15 PM Wednesday the stage was 2.4 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to 
  rise to near 9.6 feet by tomorrow morning.The river will fall below flood 
  stage by tomorrow afternoon.
* Impact...At 10.0 feet...(3.0 meters), Moderate lowland flooding is several 
  feet over the Bakers Crossing bridge at Highway 163. Flow is well into the 
  flood plain and very dangerous to campers and river recreationists above Juno 
  to Amistad Reservoir..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Bakers Crossing     4    6    2.4   Wed  3 PM   9.6   3.5   2.8   2.6   2.5


&&

LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       

$$
1 follow-up statement
205 
WGUS84 KEWX 020228
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 PM CDT WED JUN 1 2016

...The flood warning is cancelled for the following rivers in Texas...

  Rio Grande At Foster Ranch Affecting Val Verde County
  Devils River At Cauthorn Ranch Near Juno Affecting Val Verde County
  Devils River At Bakers Crossing 19N Of Comstock Affecting Val Verde County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-020258-
/O.CAN.KEWX.FL.W.0082.000000T0000Z-160602T2006Z/
/LNYT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CDT WED JUN 1 2016

The flood warning is cancelled for
  the Rio Grande At Foster Ranch.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast below flood stage with a maximum value of 
  13.5 feet after midnight tomorrow.
* Impact...At 14.0 feet...(4.3 meters), minor lowland flooding into low areas of
  the flood plain causes no significant damage..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Foster Ranch       14   14                      9.9   3.4   2.5   2.1   1.9


&&

LAT...LON 2975 10176 2982 10176 2982 10146 2962 10122
      2954 10128 2973 10147       

$$

TXC465-020258-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-160603T0242Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
928 PM CDT WED JUN 1 2016

The flood warning is cancelled for
  the Devils River At Cauthorn Ranch Near Juno.
* At  9:00 PM Wednesday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will crest below flood stage at 6.8 feet after midnight.
* Impact...At 7.0 feet...(2.1 meters), Nuisance lowland flooding in low water 
  crossings on the Devils River..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Cauthorn Ranch N    3    8    4.4   Wed  9 PM   5.5   4.7   4.6   4.6   4.5


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       

$$

TXC465-020258-
/O.CAN.KEWX.FL.W.0084.000000T0000Z-160603T0920Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CDT WED JUN 1 2016

The flood warning is cancelled for
  the Devils River At Bakers Crossing 19N Of Comstock.
* At  8:15 PM Wednesday the stage was 2.4 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will crest below flood stage at 3.7 feet after midnight 
  tomorrow.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Bakers Crossing     4    6    2.4   Wed  8 PM   2.8   2.5   2.4   2.5   2.4


&&

LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 1, 3:17 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 1, 3:17 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
317 PM CDT WED JUN 1 2016

.SHORT TERM (Tonight through Thursday Night)...
Upper low can be seen on water vapor just south of the AZ/NM
border. This is the system that will be coming into Texas over the
next several days bringing the continued chance for showers and
thunderstorms. This afternoon it appears that South Central Texas
is in between lift areas, one to the east near the TX/LA border
and more lift over the Edwards Plateau and the Big Bend. Will
continue with high pop and the wording of locally heavy rainfall
overnight. It appears from the latest meso models that a cluster
or MCS should develop out west and move through the central and
southern sections of the CWA. This risk of storms will continue to
be high on Thursday as the upper low moves into Texas and stalls
over Central Texas. The flood threat will remain high with
saturated soils. The pattern has shown breaks in the activity as
the large MCS systems do a good job in bringing stable area in
their wake. The timing and exact location of these systems will
still be problematic in giving any sort of forecast specifics.
Flooding threat will remain high. Cant rule out some Severe
Storms with a Marginal risk forecast by SPC. Marginal risk is
mainly south of the area on Thursday.

&&

.LONG TERM (Friday through Wednesday)...
Both the European and GFS show the upper low stalling over the
area on Thursday Night through Saturday before drifting southwest
into Mexico over the weekend into early next week. Keeping with
the 3-5 inches, isolated 10 inch totals. WPC and models are
showing that much of the precip will be east and south of the area
but with the upper low centered over Texas we will run the
continued risk of daytime development of storms as well as night
time development if the low center develops more of a warm core.
By the start of next week the low is forecast to drift sw into
Mexico. This will take the majority of the lift with it with only
a 20 pop on Monday and no pop on Tuesday. Cant rule out some
isolated activity next week just due to residual moisture left
behind and daytime heating.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  81  66  81  66 /  70  80  60  60  40
Austin Bergstrom Intl Airport  68  81  66  81  66 /  70  80  60  60  40
New Braunfels Muni Airport     68  81  66  83  66 /  70  80  60  60  40
Burnet Muni Airport            66  79  65  78  64 /  70  70  60  60  40
Del Rio Intl Airport           68  85  67  86  66 /  80  60  30  30  20
Georgetown Muni Airport        67  79  66  78  65 /  70  80  70  60  40
Hondo Muni Airport             68  82  65  83  66 /  80  70  50  50  30
San Marcos Muni Airport        68  81  66  81  66 /  70  80  60  60  40
La Grange - Fayette Regional   70  80  68  81  68 /  70  80  60  60  50
San Antonio Intl Airport       69  81  66  82  67 /  70  80  60  60  40
Stinson Muni Airport           70  82  68  83  68 /  70  80  60  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...24
Synoptic/Grids...09
Public Service/Data Collection...30
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT WED JUN 1 2016

TXZ171>173-183>194-202>209-217>225-228-021000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES
OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH
SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID
RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.

THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND
GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT
WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS
WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION
WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...
RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.
FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN
BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE.

NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL
BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY.
LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL
SHOULD WANE BY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND
60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON
IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, Jun 1, 2:27 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT WED JUN 1 2016

TXZ184-012015-
EDWARDS TX-
227 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS COUNTY UNTIL 315
PM CDT...

AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKSPRINGS...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS AND DEVILS SINKHOLE STATE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3009 9996 3002 9997 3003 9999 2990 10000
      2989 10002 2985 10002 2985 10003 2981 10002
      2978 10003 2976 10003 2974 10053 3011 10054
      3018 10021
TIME...MOT...LOC 1927Z 261DEG 11KT 2994 10024

AAT
Special weather statement, Jun 1, 3:29 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT WED JUN 1 2016

TXZ184-012115-
EDWARDS TX-
329 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EDWARDS COUNTY
UNTIL 415 PM CDT...

AT 328 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF ROCKSPRINGS...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
EDWARDS COUNTY ALONG HWY 377 NORTHEAST OF ROCKSPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3029 10008 3015 9997 3001 10027 3016 10039
      3029 10024
TIME...MOT...LOC 2028Z 234DEG 10KT 3013 10027
Special weather statement, Jun 1, 3:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 PM CDT WED JUN 1 2016

TXZ185-186-012100-
REAL TX-KERR TX-
331 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KERR AND
NORTHEASTERN REAL COUNTIES UNTIL 400 PM CDT...

AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHEAST OF VANCE...OR 16 MILES NORTH OF LEAKEY...MOVING EAST AT
10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRADE RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2987 9995 3004 9992 3004 9961 2977 9966
TIME...MOT...LOC 2030Z 280DEG 7KT 2995 9986

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:37 PM CDTRiver Flood WarningEWXBastrop56 hr
May 31, 9:25 PM CDTRiver Flood WarningEWXDeWitt61 hr
May 31, 9:25 PM CDTRiver Flood WarningEWXDeWitt4 days
May 31, 11:15 PM CDTRiver Flood WarningEWXBexar, Wilson37 hr
Jun 1, 3:04 AM CDTRiver Flood WarningEWXMedina5 days
Jun 1, 9:14 AM CDTRiver Flood WarningEWXBastrop, Fayette66 hr
Jun 1, 2:27 PM CDTSpecial Weather StatementEWXEdwards48 min
Jun 1, 2:54 PM CDTAreal Flood AdvisoryEWXEdwards3 hr
Jun 1, 3:29 PM CDTSpecial Weather StatementEWXEdwards46 min
Jun 1, 3:31 PM CDTSpecial Weather StatementEWXReal29 min
Jun 1, 3:33 PM CDTRiver Flood WarningEWXVal Verde24 hr
Jun 1, 3:33 PM CDTRiver Flood WarningEWXVal Verde30 hr
Jun 1, 3:47 PM CDTAreal Flood AdvisoryEWXReal118 min
Jun 1, 3:54 PM CDTSpecial Weather StatementEWXKerr36 min
Jun 1, 4:03 PM CDTSevere Thunderstorm WarningEWXKerr42 min
Jun 1, 4:41 PM CDTSevere Thunderstorm WarningEWXKerr49 min
Jun 1, 5:26 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr49 min
Jun 1, 5:54 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde2 hr
Jun 1, 6:10 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall50 min
Jun 1, 6:37 PM CDTSpecial Weather StatementEWXVal Verde38 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.